American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14F17) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Mark Green and Phillip Griffiths. On the differential equations satisfied by certain Harish-Chandra modules. Contemporary Mathematics 608 (2014) 85-141.
Book volume table of contents   
View Article: PDF

[2] Hal Schenck, Alexandra Seceleanu and Javid Validashti. Syzygies and singularities of tensor product surfaces of bidegree $(2,1)$. Math. Comp. 83 (2014) 1337-1372.
Abstract, references, and article information   
View Article: PDF

[3] Gabriele Di Cerbo. A cohomological interpretation of Bogomolov's instability. Proc. Amer. Math. Soc. 141 (2013) 3049-3053.
Abstract, references, and article information   
View Article: PDF

[4] Matteo Varbaro. On the arithmetical rank of certain segre embeddings. Trans. Amer. Math. Soc. 364 (2012) 5091-5109.
Abstract, references, and article information   
View Article: PDF

[5] Yukihide Takayama. Raynaud-Mukai construction and Calabi-Yau threefolds in positive characteristic. Proc. Amer. Math. Soc. 140 (2012) 4063-4074.
Abstract, references, and article information   
View Article: PDF

[6] Lucian Badescu. On the normal bundle of submanifolds of $\mathbb P^n$. Proc. Amer. Math. Soc. 136 (2008) 1505-1513. MR 2373577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Andreas Leopold Knutsen and Angelo Felice Lopez. A sharp vanishing theorem for line bundles on K3 or Enriques surfaces. Proc. Amer. Math. Soc. 135 (2007) 3495-3498. MR 2336562.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Alexandru Dimca and Laurentiu Maxim. Multivariable Alexander invariants of hypersurface complements. Trans. Amer. Math. Soc. 359 (2007) 3505-3528. MR 2299465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Eugenii Shustin. Analytic order of singular and critical points. Trans. Amer. Math. Soc. 356 (2004) 953-985. MR 1984463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. Spandaw. Noether-Lefschetz problems for degeneracy loci. Memoirs of the AMS 161 (2003) MR 1950340.
Book volume table of contents   

[11] Seunghun Lee. A note on the defining equations of singular varieties. Proc. Amer. Math. Soc. 130 (2002) 2535-2541. MR 1900859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Maxim Braverman. New proof of the cobordism invariance of the index. Proc. Amer. Math. Soc. 130 (2002) 1095-1101. MR 1873784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Mircea Mustata. The multiplier ideals of a sum of ideals. Trans. Amer. Math. Soc. 354 (2002) 205-217. MR 1859032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Karen A. Chandler. A brief proof of a maximal rank theorem for generic double points in projective space. Trans. Amer. Math. Soc. 353 (2001) 1907-1920. MR 1813598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Dennis S. Keeler. Criteria for $\sigma$-ampleness. J. Amer. Math. Soc. 13 (2000) 517-532. MR 1758752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Enrico Schlesinger. A speciality theorem for Cohen-Macaulay space curves. Trans. Amer. Math. Soc. 351 (1999) 2731-2743. MR 1641111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Yujiro Kawamata. Deformations of canonical singularities. J. Amer. Math. Soc. 12 (1999) 85-92. MR 1631527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Vincenzo Di Gennaro. A bound on the geometric genus of projective varieties verifying certain flag conditions. Trans. Amer. Math. Soc. 349 (1997) 1121-1151. MR 1390976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Laurent Manivel. On the syzygies of flag manifolds. Proc. Amer. Math. Soc. 124 (1996) 2293-2299. MR 1372039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Tohru Nakashima. Bogomolov-Gieseker inequality and cohomology vanishing in characteristic $p$ . Proc. Amer. Math. Soc. 123 (1995) 3609-3613. MR 1291789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Kyungho Oh. Vanishing theorems for singular varieties . Proc. Amer. Math. Soc. 119 (1993) 11-14. MR 1163335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Aaron Bertram, Lawrence Ein and Robert Lazarsfeld. Vanishing theorems, a theorem of Severi, and the equations defining projective varieties . J. Amer. Math. Soc. 4 (1991) 587-602. MR 1092845.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1